Does Ozempic make you tired?

M

Mimi1

New Member
Premium Member
Dec 9, 2020
1
0
3
Hi everybody I’ve been using Ozempic and Metformin for 6 weeks, and halfway through the week 2 of Metabolic reset. I started noticing that I get tired and exhausted pretty often, even if I've had a full night's sleep. Usually, I exercise in the morning and it’s getting harder because of the fatigue and nausea, even feeling a little dizzy sometimes. I just increased to the 0.5mg of Ozempic dose 2 weeks ago and I am noticing a big difference in terms of reduced appetite and have dropped 4 kilos overall and about 2 kg in the past week! Increasing the dosage has made a big difference but now I am so tired. So is it because of Ozempic? Does Ozempic cause fatigue? And will this get any better? I am afraid to consider a future dosage increase to 1.0mg or beyond. Can anyone share some experience? Thanks!
 
Mimi1 said:
Hi everybody I’ve been using Ozempic and Metformin for 6 weeks, and halfway through the week 2 of Metabolic reset. I started noticing that I get tired and exhausted pretty often, even if I've had a full night's sleep. Usually, I exercise in the morning and it’s getting harder because of the fatigue and nausea, even feeling a little dizzy sometimes. I just increased to the 0.5mg of Ozempic dose 2 weeks ago and I am noticing a big difference in terms of reduced appetite and have dropped 4 kilos overall and about 2 kg in the past week! Increasing the dosage has made a big difference but now I am so tired. So is it because of Ozempic? Does Ozempic cause fatigue? And will this get any better? I am afraid to consider a future dosage increase to 1.0mg or beyond. Can anyone share some experience? Thanks!
Hi @Mimi1!
I feel your pain, tiredness or exhaustion take place while you are using weight loss medications, but I'd expected this at the beginning...in your case you have been using it for some time already so, my guess check your vitamin levels maybe? Like group B and vitamin D (the one we usually get from sunlight). Seriously, if you have low levels of them your condition like lack of energy might be caused by this deficiency. Not to mention you exercise (which is great! keep doing it please). My second guess: you're not eating enough. I know it might sound strange since you are trying to lose weight and your main intention is to lower the calorie intake, but sometimes people tend to starve themselves trying to achieve as much weight loss as possible in the shortest time. Just make sure you have 3 to 4 small meals (low calorie but more frequently) and you'll see the difference! Your energy levels should increase and you will feel better. And drink more water!
I hope I was helpful and wish you to achieve your goal with no side effects!
 
  • Like
Reactions: Dre
Mimi1 said:
Hi everybody I’ve been using Ozempic and Metformin for 6 weeks, and halfway through the week 2 of Metabolic reset. I started noticing that I get tired and exhausted pretty often, even if I've had a full night's sleep. Usually, I exercise in the morning and it’s getting harder because of the fatigue and nausea, even feeling a little dizzy sometimes. I just increased to the 0.5mg of Ozempic dose 2 weeks ago and I am noticing a big difference in terms of reduced appetite and have dropped 4 kilos overall and about 2 kg in the past week! Increasing the dosage has made a big difference but now I am so tired. So is it because of Ozempic? Does Ozempic cause fatigue? And will this get any better? I am afraid to consider a future dosage increase to 1.0mg or beyond. Can anyone share some experience? Thanks!
Long story short...I was very tired too on ozempic injections, though was also losing weight quite fast. I thought it was just me and my coach seemed surprised as well. I upped my calories and added more fats in (cheese to be exact) and it helped perk me up a bit. Btw I must say I didn’t include much carbs in my diet, so it wasn’t like a sugar withdrawal it was just total exhaustion. Moving up next dose to Ozempic 1.0 mg in a few days and will follow back up on how that goes…
 
Hello, dear @Mimi1! You are not alone who feel tired when on Ozempic. To tell the truth, not only Ozempic can make you tired, it's about all the weight loss drugs. But it doesn't happen very often as insomnia, for example.
The drug controls your blood sugar levels. The lack of energy may last for 12 weeks.
 

Similar threads

S
Replies
0
Views
143
saffy13
S
A
Replies
3
Views
438
April
April
StacyB
Replies
0
Views
529
StacyB
StacyB
Novadia
Replies
11
Views
745
Geans
G